# SDR CA090715003

- Difficulty date: June 30, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, CREW REPORTED NO SMOKING/FASTEN SEAT BELT SIGN CIRCUIT BREAKER TRIPPED DURING FLIGHT. UPON INVESTIGATION, MX TECH FOUND NO SMOKING/FASTEN SEAT BELT SIGN HARNESS DAMAGED ABOVE SEAT 11DEF.  HARNESS HAD CAUGHT IN THE INFLIGHT ENTERTAINMENT SYSTEM MONITOR RETRACTION SYS AND SHORTED OUT LEAVING SIGNS OF ARCING.  NO SMOKING/FASTEN SEAT BELT SIGN HARNESS WAS REPAIRED AND SECURED AWAY FROM THE INFLIGHT ENTERTAINMENT SYS MONITOR RETRACTION SYS.  NO SMOKING/FASTEN SEAT BELT SIGN SYS WAS TESTED AND FOUND SERVICEABLE.
